# SDR 96FDEA01101

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651766423
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0499 AND 015, DENT IN FRAME AT BS 620 RBL 39 WL 162.  *S/D*  REMOVED DENT IN FRAME AT BS 620 RBL 39 WL 162.  FABRICATED REPAIR PARTS AND INSTALLED PER FED EX SRM 51-40-3.
